The article you requested is
Paroxetine-Induced Anorexia in a Patient With Bulimia Nervosa
J Clin Psychiatry 1997;58:220-221 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($125) or print + online ($161 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Drs. Vaz and Salcedo recommended reducing dosage
and continuing treatment of bulimia with the same serotonin selective
reuptake inhibitor (SSRI) if anorexia occurs as a side effect.
Recently, several SSRIs have demonstrated utility in
treating bulimia nervosa and depression. I report the induction
of anorexia (and possibly hallucinations) in a patient diagnosed
with bulimia nervosa and depression who was taking an
SSRI. I suggest considering switching a patient’s medication to
a different SSRI (at an equivalent dose) if anorexia is induced
by the first SSRI.